# SDR A6WA202406038760

- Difficulty date: June 3, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 41,558 hours, 40,450 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: CR
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL CAUTION IN CRUISE FAIL. FLAPS FAILED AT ZERO. RAN QRH PROCEDURE FOR FLAPS ZERO LANDING. NORMAL LANDING.   AIRCRAFT REMOVED FROM SERVICE.  IN WORK.  PERFORMED RIGGING OF BPSU'S IAW AMM 27-51-10. FLAPS OPS CHECK GOOD AT THIS TIME. REMOVED PLACARD AND MEL
